Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

No periods, low estrogen levels. Not pregnant. Due to stress and overweight?

Hi, I am from cambodia.I am 19 years old. I have been in Australia for 5 months. I have problem with my period which it has not come for 2 months. There is no pregnancy. Hormone revealed low oestrogen. I really worry about that because I live far away from my parent. I think it is due to stress and I lost a little bit weight(2 kg). What should I do now? I am looking forward to hearing from you. Thank you for answering my question
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
hi natalie, are ur periods regular since ur menarche or ur problem is a recent one?.if ur periods had been regular previously and only now u have this trouble then it can be due to stress and poor food and sleep habits.if u have problem of long duration,check ur thyroid levels and sugar levels.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor